[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 1 (8-2020) ::
J. of Stat. Sci. 2020, 14(1): 95-112 Back to browse issues page
Semiparametric Analysis of Regression Models for Zero-Inflated Power Series Responses with Missing Covariate
Ehsan Bahrami Samani *, Nafeseh Khojasteh Bakht
Abstract:   (1378 Views)
In this paper‎, ‎the analysis of count response with many zeros‎, ‎named as zero-inflated data‎, ‎is considered‎. ‎Assumes that responses follow a zero-inflated power series distribution‎. ‎Because of there is missing of the type of random in the covariate‎, ‎some of the data application‎, ‎various methods for estimating of parameters by using the score function with and without missing data for the proposed regression model are presented‎. ‎On the other hand‎, ‎known or unknown selection probability in the missing covariates results in presenting a semi-parametric method for estimating of parameters in the zero-inflated power series regression model‎. ‎To illustrate the proposed method‎, ‎simulation studies and a real example are applied‎. ‎Finally‎, ‎the performance of the semi-parametric method is compared with maximum likelihood‎, ‎complete-case and inverse probability weighted method‎.
Keywords: Zero-Inflated, ‎ ‎Missing Data‎, ‎Score Function‎, ‎Missing at Random‎, ‎Semiparametric Analysis‎, ‎Selection Probability‎.
Full-Text [PDF 206 kb]   (383 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2018/04/9 | Accepted: 2019/04/2 | Published: 2020/02/20
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami Samani E, Khojasteh Bakht N. Semiparametric Analysis of Regression Models for Zero-Inflated Power Series Responses with Missing Covariate. J. of Stat. Sci.. 2020; 14 (1) :95-112
URL: http://jss.irstat.ir/article-1-588-en.html


Volume 14, Issue 1 (8-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4102